MAUDE Adverse Event Report: OVESCO ENDOCOPY AG DIAGNOSTIC FTRD SET; DIAGNOSTIC FTRD SYSTEM SET

OVESCO ENDOCOPY AG DIAGNOSTIC FTRD SET; DIAGNOSTIC FTRD SYSTEM SET
Model Number 13
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 10/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The technical analysis of the affected cftrd led to the following results: all device components were in accordance with their specifications.The functional test revealed clip deployment without any problems.The review of the lot based production quality records did not reveal any abnormalities, meaning that a manufacturing error can be ruled out.In summary, the cause of the error is not device related but can be attributed to a procedural complication.Bowel perforation is a known procedural complication in the resection of colon lesions.The risk of causing a perforation is listed in the instructions for use.It is addressed in the user trainings, to verify successful clip application before resection of the target tissue.Note: this report is a retrospective submission of complaints from the year 2024.
 
Event or Problem Description
During an intervention in the recto sigmoid for eftrd, clip deployment was mistakenly assumed and not visually verified prior to resection of the target tissue.The resulting superficial perforation was closed with 4 mantis clip.The patient recovered without any further treatment.

Brand Name
DIAGNOSTIC FTRD SET
Common Device Name
DIAGNOSTIC FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, baden württemberg 72076
GM   72076
MDR Report Key22017651
Report Number3006696607-2025-00043
Device Sequence Number9484783
Product Code PKL
UDI-Device Identifier04260206311072
UDI-Public4260206311072
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2026
Device Model Number13
Device Catalogue Number200.76
Device Lot Number851164
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexUnknown
Patient Weight65 KG